Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 7, 2015, 8:42 AM CDT for 4 counties in Missouri. It was in force for 48 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 8:42 AM CDT (13:42 UTC)
- Expired
- Apr 7, 2015, 9:30 AM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:52 AM CDT | HAIL 0.75 | Augusta, MO | HAIL WAS BETWEEN AUGUSTA AND DEFIANCE. |
| Apr 7, 8:53 AM CDT | HAIL 0.5 | 2 Sw Lake St. Louis, MO | PARKGATE DRIVE. |
| Apr 7, 9:00 AM CDT | TSTM WND DMG | 6 E Augusta, MO | 2-INCH OR BIGGER TREE LIMBS AND BRANCHES BLOWN DOWN. |
| Apr 7, 9:00 AM CDT | HAIL 1 | Wildwood, MO | |
| Apr 7, 9:00 AM CDT | HAIL 1.75 | 2 E Augusta, MO | HAIL SIZE RANGED FROM PEA TO GOLFBALL. |
| Apr 7, 9:02 AM CDT | HAIL 1.25 | 6 E Augusta, MO | |
| Apr 7, 9:07 AM CDT | HAIL 1 | 5 W Weldon Spring, MO | QUARTER-SIZE HAIL BETWEEN BUSCH WILDLIFE MAIN OFFICE AND FRANCIS HOWELL HIGH SCHOOL ALONG HIGHWAY D. |
| Apr 7, 9:10 AM CDT | HAIL 1.75 | Wildwood, MO | WINDOW SIDING DAMAGE. |
| Apr 7, 9:20 AM CDT | HAIL 1.25 | Wildwood, MO | TWITTER REPORT |
| Apr 7, 9:21 AM CDT | HAIL 0.7 | Chesterfield, MO | HAIL SIZE RANGED FROM PEA TO DIME. |
| Apr 7, 9:25 AM CDT | HAIL 0.7 | Ballwin, MO | |
| Apr 7, 9:28 AM CDT | HAIL 1 | Chesterfield, MO | HAIL SIZE RANGED FROM DIME-SIZE TO QUARTER-SIZE IN CHESTERFIELD. |
| Apr 7, 9:29 AM CDT | HAIL 1 | Ballwin, MO | |
| Apr 7, 9:30 AM CDT | HAIL 0.88 | Town And Country, MO | |
| Apr 7, 9:30 AM CDT | HAIL 1 | Chesterfield, MO | |
| Apr 7, 9:31 AM CDT | HAIL 1 | Ballwin, MO | |
| Apr 7, 9:32 AM CDT | HAIL 0.88 | Chesterfield, MO | |
| Apr 7, 9:40 AM CDT | HAIL 0.5 | Valley Park, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 8:34 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
822
WUUS53 KLSX 071342
SVRLSX
MOC071-099-183-189-071430-
/O.NEW.KLSX.SV.W.0019.150407T1342Z-150407T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
WESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 930 AM CDT
* AT 841 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUGUSTA...
AND MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
GRAY SUMMIT...DARDENNE PRAIRIE...COTTLEVILLE...WELDON SPRING...
WILDWOOD...EUREKA...CLARKSON VALLEY...CHESTERFIELD...ELLISVILLE...
BALLWIN...MANCHESTER...MARYLAND HEIGHTS...TOWN AND COUNTRY...VALLEY
PARK...MURPHY...DEFIANCE...HARVESTER...MATSON...PARKDALE AND
PEERLESS PARK.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK AND ROUTE 66 STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI NEAR EXIT 231.INTERSTATE 44 FROM EXIT 257
TO EXIT 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3846 9048 3850 9096 3874 9097 3878 9096
3877 9044
TIME...MOT...LOC 1343Z 278DEG 30KT 3863 9087
HAIL...1.75IN
WIND...<50MPH
$$
GKS3 follow-up statements
265
WWUS53 KLSX 071358
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CDT TUE APR 7 2015
MOC071-099-183-189-071430-
/O.CON.KLSX.SV.W.0019.000000T0000Z-150407T1430Z/
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS MO-
858 AM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN ST.
LOUIS...CENTRAL ST. CHARLES...EXTREME NORTHWESTERN JEFFERSON AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 930 AM CDT...
AT 855 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEFIANCE...AND
MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
COTTLEVILLE...WELDON SPRING...WILDWOOD...EUREKA...CLARKSON VALLEY...
CHESTERFIELD...ELLISVILLE...BALLWIN...MANCHESTER...MARYLAND
HEIGHTS...TOWN AND COUNTRY...VALLEY PARK...MURPHY...HARVESTER...
PARKDALE AND PEERLESS PARK.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK AND ROUTE 66 STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 229 TO EXIT 231.
INTERSTATE 44 FROM EXIT 257 TO EXIT 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3846 9048 3849 9088 3871 9087 3878 9082
3877 9044
TIME...MOT...LOC 1358Z 278DEG 30KT 3861 9071
HAIL...1.75IN
WIND...<50MPH
$$
GLASS886
WWUS53 KLSX 071410
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 AM CDT TUE APR 7 2015
MOC071-099-183-189-071430-
/O.CON.KLSX.SV.W.0019.000000T0000Z-150407T1430Z/
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS MO-
910 AM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. LOUIS...CENTRAL ST. CHARLES...EXTREME NORTHWESTERN JEFFERSON AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 930 AM CDT...
AT 908 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILDWOOD...AND
MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. NUMEROUS REPORTS OF QUARTER TO
GOLFBALL SIZE HAIL AROUND AUGUSTA.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
EUREKA...CLARKSON VALLEY...CHESTERFIELD...ELLISVILLE...BALLWIN...
MANCHESTER...HIGH RIDGE...TOWN AND COUNTRY...VALLEY PARK...MURPHY...
MARYLAND HEIGHTS...PARKDALE AND PEERLESS PARK.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK AND ROUTE 66 STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 257 TO EXIT 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3864 9074 3872 9068 3873 9045 3846 9048
3849 9088
TIME...MOT...LOC 1409Z 277DEG 20KT 3861 9065
HAIL...1.75IN
WIND...<50MPH
$$
GLASS626
WWUS53 KLSX 071420
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CDT TUE APR 7 2015
MOC183-071430-
/O.CAN.KLSX.SV.W.0019.000000T0000Z-150407T1430Z/
ST. CHARLES MO-
920 AM CDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3863 9072 3868 9065 3868 9053 3872 9052
3873 9047 3873 9045 3846 9048 3849 9088
TIME...MOT...LOC 1420Z 277DEG 20KT 3860 9057
$$
MOC071-099-189-071430-
/O.CON.KLSX.SV.W.0019.000000T0000Z-150407T1430Z/
FRANKLIN MO-JEFFERSON MO-ST. LOUIS MO-
920 AM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. LOUIS...EXTREME NORTHWESTERN JEFFERSON AND NORTHEASTERN FRANKLIN
COUNTIES UNTIL 930 AM CDT...
AT 917 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLISVILLE...
AND MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL. QUARTER SIZE HAIL WAS REPORTED
SOUTHWEST OF WELDON SPRING.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BALLWIN...MANCHESTER...HIGH RIDGE...TOWN AND COUNTRY...VALLEY PARK...
MURPHY...MARYLAND HEIGHTS...PARKDALE AND PEERLESS PARK.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK AND ROUTE 66 STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 257 TO EXIT 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3863 9072 3868 9065 3868 9053 3872 9052
3873 9047 3873 9045 3846 9048 3849 9088
TIME...MOT...LOC 1420Z 277DEG 20KT 3860 9057
HAIL...1.75IN
WIND...<50MPH
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:49 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 7, 6:49 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 649 AM CDT Tue Apr 7 2015 .SHORT TERM: (Through Tonight) Issued at 343 AM CDT Tue Apr 7 2015 Starting to sound like a broken record, but once again, focus will be precip chances thru the period. Expect precip over the ern portions of the CWA to continue moving out of the area early this morning. Some isod SHRA, and perhaps TS, will be possible. However, main focus is expected to be the ongoing TSRA over wrn MO. Numerous mdl solns suggest this cluster of TSRA will lift enewd into the area this morning and build sewd late this morning, perhaps into the afternoon, as the LLJ veers. However, some question remains how far E and S these storms will propagate before dissipating as the LLJ weakens. As these storms dissipate, expect a lull this afternoon into the evening before the next round arrives. Some question remains as to where/when TSRA will initiate, but best chances shud be along the sfc boundary across the nrn portions of the CWA, tho any outflow boundaries may also help initiate storms. Have kept PoPs for tonight in the change range due to questions in boundary locations. Given the amount of elevated CAPE and deep shear available, a severe threat will exist with hail and winds as a primary threat. Little change in temps for today and tonight with continued trends twd warm guidance. Tilly .LONG TERM: (Wednesday through Monday) Issued at 414 AM CDT Tue Apr 7 2015 Not many changes from the prev forecast. Still a number of questions exist with upcoming system. A severe threat still exists on Wed during the late afternoon and overnight period. The greater threat still exists on Thurs as the cdfnt pushes thru the region. Mdl solns have changed slightly from yesterday. Mdls have sped up timing of fropa slightly, with bulk of precip expected to be E of the CWA by 06z Fri. Mdls now have upper trof remaining neutral as it approaches the region. Still, enuf CAPE and deep shear will exist to pose a severe threat. Please see the latest SPC day 2 and day 3 outlooks for the latest info as local thinking agrees with SPC. Mdl solns differ regarding timing of the next system Sat into Sun. Have low PoPs early to account for the GFS soln and trended twd higher PoPs where/when mdls are in better agreement. Otherwise, have continued warm trend thru Thurs despite the ample cloud cover expected. Cooler, but seasonal avg, temps are expected this weekend as a large sfc ridge settles into the area. Tilly && .AVIATION: (For the 12z TAFs through 12z Wednesday Morning) Issued at 632 AM CDT Tue Apr 7 2015 Busy fcst prd over the next 24 hrs. Warm front currently lifting north thru cntrl MO and sthrn IL with a significant TSTM rolling east along the bndry. This storm has a history of producing 1-2 inch hail and should arrive in the wrn STL metro area around 13Z. CIGs have been sporadic with VFR and LIFR conditions from west to east across the STL metro area. Model guidance indicates plenty of IFR/MVFR conditions thru the fcst prd but lack of verification compared to current obs makes the CIG fcst low confidence. Think the general trend will be for CIGs to slowly rise today as the warm front lifts north only to build back down tonight. Pattern is conducive for scttrd convection just about anytime...but think the best chances will be tied to the warm front and should be confined to area along and north of I70. Specifics for KSTL: Sporadic CIGs this mrng are expected to rise as a warm front lifts north...though the CIG fcst is low confidence due to poor model performance compared to currently obs. A significant TSTM is riding east along the bndry and should be near the terminal around 14Z. This storm has a history of producing 1-2 inch hail. The overall pattern is such that SHRA/TSTMs are possible just about anywhere at anytime but think the best chances this prd should be tied to the warm front. With that bndry lifting north this mrng...chances should decrease after this mrngs activity. 2% && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 80 64 81 68 / 60 40 50 70 Quincy 74 60 77 62 / 60 40 60 80 Columbia 79 62 80 64 / 60 40 60 70 Jefferson City 80 63 81 65 / 50 40 60 70 Salem 77 62 79 66 / 50 40 30 70 Farmington 78 62 81 65 / 40 30 30 60 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 7, 4:13 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CDT TUE APR 7 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 413 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS NORTH CENTRAL AND SOUTHWEST ILLINOIS. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE..WITH LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA FROM WEDNESDAY AFTERNOON...THURSDAY...AND INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE WEDNESDAY NIGHT...AND AGAIN ON THURSDAY AND INTO THURSDAY NIGHT. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY HAIL THAT THEY OBSERVE THROUGH TONIGHT. TILLY
In the hours before
Local storm report, Apr 7, 8:24 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM HAIL 2 S WENTZVILLE 38.78N 90.86W
04/07/2015 E0.25 INCH ST. CHARLES MO TRAINED SPOTTER
PEA-SIZED HAIL.
&&
FUCHSLocal storm report, Apr 7, 8:31 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HAIL DUTZOW 38.61N 90.99W
04/07/2015 E0.50 INCH WARREN MO TRAINED SPOTTER
HAIL SIZE RANGED FROM PEA TO MARBLE.
&&
DYELocal storm report, Apr 7, 8:32 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HAIL DUTZOW 38.61N 90.99W
04/07/2015 E1.00 INCH WARREN MO TRAINED SPOTTER
HAIL SIZE RANGED FROM DIME TO QUARTER.
&&
DYELocal storm report, Apr 7, 8:34 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 2 NNW MARTHASVILLE 38.66N 91.07W
04/07/2015 E1.00 INCH WARREN MO TRAINED SPOTTER
&&
FUCHSLocal storm report, Apr 7, 8:40 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL EUREKA 38.50N 90.64W
04/07/2015 E0.70 INCH ST. LOUIS MO TRAINED SPOTTER
HAIL SIZE RANGED FROM PEA TO DIME.
&&
DYELocal storm report, Apr 7, 8:41 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL DUTZOW 38.61N 90.99W
04/07/2015 E1.75 INCH WARREN MO TRAINED SPOTTER
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:59 AM CDT | Severe Thunderstorm Warning | LSX | Boone | 46 min |
| Apr 7, 5:34 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 56 min |
| Apr 7, 6:23 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 67 min |
| Apr 7, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 54 min |
| Apr 7, 7:56 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 49 min |
| Apr 7, 9:18 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 42 min |
| Apr 7, 9:26 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 49 min |
| Apr 7, 9:42 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 8 hr |
| Apr 7, 9:58 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 47 min |
| Apr 7, 10:03 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 42 min |
| Apr 7, 10:43 AM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Apr 7, 10:53 AM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 4 hr |
| Apr 7, 12:42 PM CDT | River Flood Warning | LSX | Saint Charles | 35 hr |
| Apr 7, 12:47 PM CDT | Flash Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.